MathSciNet Relay Station
MathSciNet bibliographic data
MR209235 10.40 (50.00)
Sheng, T. K. Rational polygons. J. Austral. Math. Soc. 6 1966 452–459.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement